# SDR CA990514013

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7320 · Fuel Controlling System
- Part: Fcu
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: AP
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

(CAN) LIGHTNING STRIKE ON RIGHT WING AREA.  LOSS OF N2 ON RIGHT ENGINE FOR 45 SECONDS.  HEAVY RAIN.  NO FAULTS FOUND BY GROUND CREW.  FCU REPLACED, PRECAUTIONARY.
